MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Catalog Number XIFNT511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Osteolysis (2377)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant located in position number #26 failed because it fractured by the body and was removed.The doctor reports that the procedure was not concluded by placing another implant.Bone loss and inflammation were reported as a result of the event.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) xifnt511, (osseotite tapered certain implant 5 x 11.5mm) for evaluation.Visual evaluation was performed, a fracture has been identified on the implants body.Device history record (dhr) review was completed for the subject lot number 2020110467.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020110467, for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the body.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22070995
Report Number0001038806-2025-01179
Device Sequence Number18466922
Product Code DZE
UDI-Device Identifier00844868022015
UDI-Public(01)00844868022015(17)251125(10)2020110467
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/25/2025
Device Catalogue NumberXIFNT511
Device Lot Number2020110467
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown
Patient EthnicityNon Hispanic